Relativistic Levinson theorem in two dimensions
Dong SH(董世海); Hou XW(侯喜文); Ma ZQ(马中骐); Dong, SH; Hou, XW; Ma, ZQ
刊名PHYSICAL REVIEW A
1998
卷号58期号:3页码:2160-2167
学科分类Optics; Physics
DOI10.1103/PhysRevA.58.2160
通讯作者Inst High Energy Phys, Beijing 100039, Peoples R China ; Univ Three Gorges, Dept Phys, Yichang 443000, Peoples R China ; China Ctr Adv Sci & Technol, World Lab, Beijing 100080, Peoples R China
文章类型Article
英文摘要In the light of the generalized Sturm-Liouville theorem, the Levinson theorem for the Dirac equation in two dimensions is established as a relation between the total number ni of the bound states and the sum of the phase shifts eta(i)(+/-M) of the scattering states with the angular momentum j: [GRAPHICS] The critical case, where the Dirac equation has a finite zero-momentum solution, is analyzed in detail. A zero-momentum solution is called a half-bound state if its wave function is finite but does not decay fast enough at infinity to be square integrable.
类目[WOS]Optics ; Physics, Atomic, Molecular & Chemical
研究领域[WOS]Optics ; Physics
原文出处查看原文
语种英语
WOS记录号WOS:000075730200067
引用统计
被引频次:41[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/239672
专题中国科学院高能物理研究所_理论物理室_期刊论文
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Dong SH,Hou XW,Ma ZQ,et al. Relativistic Levinson theorem in two dimensions[J]. PHYSICAL REVIEW A,1998,58(3):2160-2167.
APA 董世海,侯喜文,马中骐,Dong, SH,Hou, XW,&Ma, ZQ.(1998).Relativistic Levinson theorem in two dimensions.PHYSICAL REVIEW A,58(3),2160-2167.
MLA 董世海,et al."Relativistic Levinson theorem in two dimensions".PHYSICAL REVIEW A 58.3(1998):2160-2167.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
6998.pdf(170KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[董世海]的文章
[侯喜文]的文章
[马中骐]的文章
百度学术
百度学术中相似的文章
[董世海]的文章
[侯喜文]的文章
[马中骐]的文章
必应学术
必应学术中相似的文章
[董世海]的文章
[侯喜文]的文章
[马中骐]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 6998.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。